English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Paper

Truncated derived functors and spectral sequences

MPS-Authors
/persons/resource/persons234928

Baues,  Hans-Joachim
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)

arXiv:1210.7437.pdf
(Preprint), 477KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Baues, H.-J., Blanc, D., & Chorny, B. (2021). Truncated derived functors and spectral sequences. Homology, Homotopy and Applications, 23(1), 159-189.


Cite as: http://hdl.handle.net/21.11116/0000-0007-B188-7
Abstract
The $E_2$ term of the Adams spectral sequence may be identified with certain derived functors, and this also holds for a number of other spectral sequences. Our goal is to show how the higher terms of such spectral sequences are determined by truncations of relative derived functors, defined in terms of certain simplicial functors called mapping algebras